IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2007 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1292

Title: Polynomial Expansions for Solutions of Higher-Order Bessel Heat Equation in Quantum Calculus
Authors: Ben Hammouda, M.S.
Nemri, Akram
Keywords: q-Analysis
q-Fourier Transform
q-Heat Equation
q-Laguerre Polynomials
q-Heat Polynomials
33C10
33D60
26D15
33D05
33D15
33D90
Issue Date: 2007
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 10, No 1, (2007), 39p-58p
Abstract: In this paper we give the q-analogue of the higher-order Bessel operators studied by I. Dimovski [3],[4], I. Dimovski and V. Kiryakova [5],[6], M. I. Klyuchantsev [17], V. Kiryakova [15], [16], A. Fitouhi, N. H. Mahmoud and S. A. Ould Ahmed Mahmoud [8], and recently by many other authors. Our objective is twofold. First, using the q-Jackson integral and the q-derivative, we aim at establishing some properties of this function with proofs similar to the classical case. Second, our goal is to construct the associated q-Fourier transform and the q-analogue of the theory of the heat polynomials introduced by P. C. Rosenbloom and D. V. Widder [22]. For some value of the vector index, our operator generalizes the q-jα Bessel operator of the second order in [9] and a q-Third operator in [12].
Description: Mathematics Subject Class.: 33C10,33D60,26D15,33D05,33D15,33D90
URI: http://hdl.handle.net/10525/1292
ISSN: 1311-0454
Appears in Collections:2007

Files in This Item:

File Description SizeFormat
fcaa-vol10-num1-2007-39p-58p.pdf227.52 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback